# SDR IPXA2016030800524

- Difficulty date: February 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Part number: AJC733138
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, VERTICAL STABILIZER LOWER MOUNTING FRAME FOR PANEL 361AL CORRODED.  REPAIRED CORRODED FRAME IAW VTSAA EA 011-5530-01-A6105, REV IR AND EO MD11-5530-59958-A.
